# SDR AALA20170111027

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 48,838 hours, 24,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L1 DOOR IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-60-00. OPERATIONAL CHECK GOOD.
